# SDR UHLA2009070400049

- Difficulty date: July 4, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 1,425 hours, 1,084 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, EICAS MESSAGES "MAU 1B FAIL" AND "SPOILER FAIL" APPEARED.  ALSO LOST PITCH TRIM INDICATION AND GPS 1.  RAN QRH, DECLARED AN EMERGENCY AND DIVERTED TO IND.  LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE MAU AND WAS UNABLE TO DUPLICATE FAULT AT THAT TIME.  RECOMMENDATION FROM EMBRAER WAS TO MONITOR.
